MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26928
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 01/16/2019
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died during procedure.The patient presented with occlusion of the aorta and bilateral iliac arteries.The target lesion was 100% stenosed.Multiple balloons were used to dilate an open channel in the occlusion, including a charger balloon.There were no reported issues with the use of the charger balloon.After dilation, the renal artery was first stented with a non-bsc stent.The aorta was then stented with a non-bsc stent.The ostial common iliac was stented with non-bsc covered stents.These stents were extended in the iliac region using three 8x100x75mm innova stents, and one 7x80x75mm innova stent.There were no reported issues observed during the deployment of the innova stents.However, the patient ultimately died during the procedure.
 
Event or Problem Description
It was reported that the patient died during procedure.The patient presented with occlusion of the aorta and bilateral iliac arteries.The target lesion was 100% stenosed.Multiple balloons were used to dilate an open channel in the occlusion, including a charger balloon.There were no reported issues with the use of the charger balloon.After dilation, the renal artery was first stented with a non-bsc stent.The aorta was then stented with a non-bsc stent.The ostial common iliac was stented with non-bsc covered stents.These stents were extended in the iliac region using three 8x100x75mm innova stents, and one 7x80x75mm innova stent.There were no reported issues observed during the deployment of the innova stents.However, the patient ultimately died during the procedure.It was further reported that the patient died due to a perforation in the right common iliac.The patient died during procedure.The cath lab manager reported that no bsc products were attributed to the cause of death.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8336355
Report Number2134265-2019-01069
Device Sequence Number16549171
Product Code NIP
UDI-Device Identifier08714729873846
UDI-Public08714729873846
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2021
Device Model Number26928
Device Catalogue Number26928
Device Lot Number22423515
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;